MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/11 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/11 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 02.118.412
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, an unknown plate was found broken.It¿s broken hardware and this item in which hardware was broken is in question by the surgeon.The procedure and patient outcomes are unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This is report 01 of 04 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm va-lcp lateral distal fibula plate / 11 holes / right was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot met all dimensional, visual and packaging criteria at the time of release.There are no issues documented during the manufacture that would contribute to this complaint condition.Device history lot part number: 02.118.412 lot number: 7047367 part manufacture date: 02 oct 2012 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm va-lcp lateral distal fibula plate / 11 holes / right was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot met all dimensional, visual and packaging criteria at the time of release.There are no issues documented during the manufacture that would contribute to this complaint condition.Device history batch part number: 316l fi35.00x19.00 lot number: 6851151 part manufacture date: 01 jan 2012 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a a review of the device history record for the raw material revealed no complaint related anomalies the device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Dhr record review: a review of the device history record revealed no complaint related anomalies.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/11 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9681638
Report Number2939274-2020-00703
Device Sequence Number19521995
Product Code HRS
UDI-Device Identifier10886982039026
UDI-Public(01)10886982039026
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.412
Device Catalogue Number02.118.412
Device Lot Number7047367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM VA-LCP LATRL DISTAL FIBULA PLT/11 HOLES/RT; UNK - SCREWS: TRAUMA; 2.7MM VA-LCP LATRL DISTAL FIBULA PLT/11 HOLES/RT; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;